MAUDE Adverse Event Report: Allergan (Costa Rica) Natrelle TE Smooth 133S-MX-16-T; expander, skin, inflatable

Allergan (Costa Rica) Natrelle TE Smooth 133S-MX-16-T; expander, skin, inflatable
Catalog Number 133S-MX-16-T
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Impaired Healing (2378)
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported "delayed wound healing" and "infection".This record is for left side.The device was explanted.
 
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The events of delayed healing and infection are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: delayed healing and infection.

Brand Name
Natrelle TE Smooth 133S-MX-16-T
Common Device Name
expander, skin, inflatable
Manufacturer (Section D)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50699510
Report Number9617229-2026-17205
Device Sequence Number18540603
Product Code LCJ
UDI-Device Identifier10888628044227
UDI-Public(01)10888628044227(17)250705
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/05/2025
Device Catalogue Number133S-MX-16-T
Device Lot Number3454659
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 06/14/2021
Initial Report FDA Received Date09/09/2026
Date Device Manufactured08/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale